Flagged Schur functions, Schubert polynomials, and symmetrizing operators

Research output: Contribution to journalArticle

48 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)276-289
Number of pages14
JournalJournal of Combinatorial Theory, Series A
Volume40
Issue number2
DOIs
StatePublished - 1985

Fingerprint

Schubert Polynomials
Schur Functions
Mathematical operators
Polynomials
Operator

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Flagged Schur functions, Schubert polynomials, and symmetrizing operators. / Galloway, Michelle L.

In: Journal of Combinatorial Theory, Series A, Vol. 40, No. 2, 1985, p. 276-289.

Research output: Contribution to journalArticle

@article{c9207197a8034c5eb88b2e8b6a4fcd68,
title = "Flagged Schur functions, Schubert polynomials, and symmetrizing operators",
author = "Galloway, {Michelle L}",
year = "1985",
doi = "10.1016/0097-3165(85)90091-3",
language = "English (US)",
volume = "40",
pages = "276--289",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Flagged Schur functions, Schubert polynomials, and symmetrizing operators

AU - Galloway, Michelle L

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0011516112&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011516112&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(85)90091-3

DO - 10.1016/0097-3165(85)90091-3

M3 - Article

VL - 40

SP - 276

EP - 289

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 2

ER -